Volume 10 (2006)

Download this article
For screen
For printing
Recent Issues

Volume 23
Issue 4, 1621–2164
Issue 3, 1085–1619
Issue 2, 541–1084
Issue 1, 1–540

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Other MSP Journals

Stabilization in the braid groups II: Transversal simplicity of knots

Joan S Birman and William W Menasco

Geometry & Topology 10 (2006) 1425–1452

DOI: 10.2140/gt.2006.10.1425

Forward citations
S Harvey, K Kawamuro, O Plamenevskaya, On Transverse Knots and Branched Covers, International Mathematics Research Notices (2008)
K KAWAMURO, Connect sum and transversely non simple knots, Mathematical Proceedings of the Cambridge Philosophical Society 146 (2009) 661
T Khandhawit, L Ng, A family of transversely nonsimple knots, Algebraic & Geometric Topology 10 (2010) 293
P Ozsváth, A I Stipsicz, Contact surgeries and the transverse invariant in knot Floer homology, Journal of the Institute of Mathematics of Jussieu (2010) 1
V Vértesi, Transversely nonsimple knots, Algebraic & Geometric Topology 8 (2008) 1481